A classification of orbits admitting a unique invariant measure

Annals of Pure and Applied Logic 168 (1):19-36 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,931

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On universal semiregular invariant measures.Piotr Zakrzewski - 1988 - Journal of Symbolic Logic 53 (4):1170-1176.
Invariant Logics.Marcus Kracht - 2002 - Mathematical Logic Quarterly 48 (1):29-50.
Some orbits for E.Peter Cholak, Rod Downey & Eberhard Herrmann - 2001 - Annals of Pure and Applied Logic 107 (1-3):193-226.
Haar measure and integral logic.Karim Khanaki & Massoud Amini - 2012 - Mathematical Logic Quarterly 58 (4):294-302.
Measure, randomness and sublocales.Alex Simpson - 2012 - Annals of Pure and Applied Logic 163 (11):1642-1659.
On the CR-structure of certain linear group orbits in infinite dimensions.Wilhelm Kaup - 2004 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 3 (3):535-554.
The recurrence dimension for piecewise monotonic maps of the interval.Franz Hofbauer - 2005 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 4 (3):439-449.

Analytics

Added to PP
2016-08-27

Downloads
27 (#608,062)

6 months
13 (#220,183)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Relatively exchangeable structures.Harry Crane & Henry Towsner - 2018 - Journal of Symbolic Logic 83 (2):416-442.

Add more citations

References found in this work

Add more references